Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 16, 2012, 9:14 PM CDT for Taylor County, Wisconsin. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2012, 9:14 PM CDT (02:14 UTC)
- Expired
- Mar 16, 2012, 10:00 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Taylor County, WI
The radar
The La Crosse radar (KARX), 171 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 9:24 PM CDT | HAIL 1 | 3 S Jump River, WI | |
| Mar 16, 9:26 PM CDT | HAIL 0.88 | 2 S Jump River, WI | |
| Mar 16, 9:28 PM CDT | HAIL 0.75 | 2 S Jump River, WI | |
| Mar 16, 9:31 PM CDT | HAIL 0.5 | Jump River, WI | PEA TO MARBLE SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 873 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
069 WUUS53 KARX 170214 SVRARX WIC119-170300- /O.NEW.KARX.SV.W.0001.120317T0214Z-120317T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 914 PM CDT FRI MAR 16 2012 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 1000 PM CDT * AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR DONALD...OR 19 MILES SOUTHEAST OF LADYSMITH...MOVING NORTHEAST AT 25 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... JUMP RIVER AROUND 935 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092 TIME...MOT...LOC 0214Z 212DEG 21KT 4525 9086 WIND...HAIL <50MPH 1.00IN $$ RIECK
2 follow-up statements
827 WWUS53 KARX 170225 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 925 PM CDT FRI MAR 16 2012 WIC119-170300- /O.CON.KARX.SV.W.0001.000000T0000Z-120317T0300Z/ TAYLOR WI- 925 PM CDT FRI MAR 16 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN TAYLOR COUNTY UNTIL 1000 PM CDT... AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR JUMP RIVER...OR 18 MILES SOUTHEAST OF LADYSMITH...MOVING NORTHEAST AT 25 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... JUMP RIVER AROUND 935 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092 TIME...MOT...LOC 0226Z 212DEG 21KT 4531 9081 WIND...HAIL <50MPH 1.00IN $$ RIECK
184 WWUS53 KARX 170257 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 957 PM CDT FRI MAR 16 2012 WIC119-170307- /O.EXP.KARX.SV.W.0001.000000T0000Z-120317T0300Z/ TAYLOR WI- 957 PM CDT FRI MAR 16 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR COUNTY WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. LAT...LON 4538 9057 4517 9093 4536 9093 4539 9092 TIME...MOT...LOC 0257Z 212DEG 21KT 4546 9067 $$ RIECK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:05 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Mar 16, 6:05 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 605 PM CDT FRI MAR 16 2012 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT 312 PM CDT FRI MAR 16 2012 MAIN FORECAST CONCERNS THIS PACKAGE...SMALL -SHRA/TSRA CHANCES TONIGHT THRU SAT NIGHT...INCREASING -SHRA/TSRA CHANCES LATE MON/MON NIGHT...VERY WARM TEMPS THRU THE PERIOD. AT 18Z...THE WEAK/DIFFUSE WARM FRONT HAD LIFTED NORTH TO NEAR A KMSP-KISW LINE. RECORD WARM/MOIST AIRMASS SPREADING NORTH ACROSS MN/WI BEHIND THE BOUNDARY WITH TEMPS IN THE 70S AND DEW POINTS IN THE MID 50S TO LOWER 60S...VERY SUMMER-LIKE HERE IN MID MARCH. CUMULUS FIELD DEVELOPED ACROSS MUCH OF IA/SOUTHERN MN/WI IN THE MOIST AIRMASS AS THE CONVECTIVE TEMPS REACHED. MINIMAL -SHRA/TSRA IN THESE AREAS SO FAR...WITH LACK OF ANY CONVERGENCE/LIFT TRIGGERS. ISOLATED -SHRA IN SOUTHWEST WI TO NORTHEAST IA AS OF 19Z...BUT CELLS SHORT LIVED. NO BIG ERRORS NOTED WITH 16.12Z MODEL INITIALIZATIONS. SOLUTIONS SHOWING VERY GOOD BETWEEN MODEL AND RUN-TO-RUN CONSISTENCY TONIGHT INTO MON NIGHT AS STRONG LONGWAVE TROUGHING BUILDS INTO THE WESTERN CONUS AND RIDGING ALOFT CONTINUES TO BUILD OVER THE UPPER MIDWEST. THE ABNORMALLY WARM/RECORD CONDITIONS WILL CONTINUE THRU THE SHORT- TERM PERIOD. OVERALL TREND OF THE TIGHTENING MODEL CONSENSUS FOR TONIGHT INTO MON NIGHT IS A FAVORING OF THE FASTER OF THE 14.12Z AND 15.12Z MODELS AS THE TROUGH MOVES THRU THE ROCKIES AND INTO THE PLAINS SAT NIGHT INTO MON NIGHT. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED MODELS ALL QUITE REASONABLE WITH THE SFC MASS FIELDS OVER THE CENTRAL CONUS...INCLUDING THE SURGE OF MID 50 TO LOW 60S DEW POINTS NORTHWARD INTO THE FCST AREA. NAM THE BETTER MODEL WITH THE 12Z-18Z PRECIP ACROSS THE MID/UPPER MS VALLEY. PER WV IMAGERY...ALL APPEAR VERY REASONABLE WITH THE SHORTWAVE DETAILS IN THE TROUGHING APPROACHING THE WEST COAST. MODELS DO LOOK OVERDONE DEPICTING A WEAK SHORTWAVE OVER SOUTHWEST MN/WESTERN IA AND HEADED EAST TOWARD THE FCST AREA. WITH MODELS SO SIMILAR THIS CYCLE...NO REASON TO FAVOR ONE OVER THE OTHER. WILL STAY WITH THE TIGHTENING MODEL/ENSEMBLE CONSENSUS SOLUTION. SHORT-TERM FCST CONFIDENCE GOOD THIS CYCLE. FOR THE SHORT TERM...FIRST CONCERN IS ISOLATED -SHRA/TSRA LATE THIS AFTERNOON AND EVENING WITH THE MOIST/UNSTABLE AIRMASS IN PLACE AND WHAT MAY OR MAY NOT BE A WEAK SHORTWAVE APPROACHING FROM SOUTHWEST MN/WESTERN IA. WITH VIS IMAGERY SHOWING LACK OF VERTICAL DEVELOPMENT IN THE CUMULUS FIELD OVER WESTERN IA/SOUTHERN MN...WILL LIMIT SMALL -SHRA/TSRA CHANCE TO THE SOUTHEAST END OF THE FCST AREA THIS EVENING. WITH THE VERY MOIST AIRMASS IN PLACE...LIGHT SOUTH WINDS AND NIGHT STILL SOME 12+ HRS LONG...ADDED PATCHY FOG TO GRIDS FOR LATE TONIGHT EARLY SAT MORNING...THIS FOR VSBYS MAINLY 2-5SM IN BR. AREA UNDER INCREASING RIDGING ALOFT SAT...WITH TRACKABLE SHORTWAVE ENERGY PASSING SOUTH OF THE FCST AREA. MODELS DIFFER ON STRENGTH OF ANY CAPPING OVER THE AREA THIS WEEKEND...GFS STRONG CAP...NAM WEAK CAP. MIXING THE MODEL SOUNDINGS FOR SAT/SUN AFTERNOON WITH A DEW POINT OF AROUND 60F SHOWS THE AIRMASS REMAINS CAPPED WITH ABOUT 50 CIN. WITH LACK OF TRIGGERS...REMOVED SMALL -SHRA/TSRA CHANCE FROM SAT AND LEFT SUN DRY. RECORD WARM LOWS AND RECORD HIGHS CONTINUE TO LOOK LIKE A PRETTY GOOD BET TONIGHT THRU SUN NIGHT AS A TASTE OF SUMMER ENVELOPS THE UPPER MIDWEST IN THE STRONG RIDGING ALOFT AHEAD OF THE STRONG DIGGING WESTERN CONUS TROUGH. BY MON THIS TROUGH BEGINS TO ADVANCE FAR ENOUGH EAST INTO THE PLAINS FOR FALLING HGTS AND DIVERGENCE ALOFT TO START SPREADING EAST INTO THE UPPER MIDWEST. TROUGH REMAINS VERY SLOW MOVING...WITH THE SFC TROUGH/FRONT ONLY REACHING WESTERN MN/IA BY LATE MON NIGHT. IMPRESSIVE MOISTURE PLUME AHEAD OF THE TROUGH WITH PW VALUES OF 1 TO 1.5 INCHES...AGAIN VERY SUMMER-LIKE...SPREADS EAST ACROSS THE AREA MON/MON NIGHT. WITH THE INCREASING LIFT/DIVERGENCE ALOFT...THE HIGH PW AIRMASS...STRONG LOW LEVEL MOISTURE TRANSPORT INTO/ACROSS THE AREA AND SOME INSTABILITY/ LOW LEVEL THERMO-DYNAMIC FORCING/LIFT...INCREASED -SHRA/TSRA CHANCES MON AFTERNOON AND INTO THE 30-70 PERCENT /HIGHEST WEST CLOSER TO THE SFC-MID LEVEL TROUGH AXIS/ BY MON NIGHT. THREAT OF ANY SEVERE STORMS LATE MON/MON NIGHT LOOKS MARGINAL AT THIS TIME. WIND SHEAR BEGINS TO INCREASE LATE MON/MON NIGHT BUT CAPE DECREASES TO AROUND 500 J/KG OR LESS BY MON NIGHT WITH AREA UNDER CONSIDERABLE CLOUD COVER...NUMEROUS SHRA LOOKING TO CONSUME THE CAPE AND MODEL SOUNDINGS BECOMING NEARLY MOIST ADIABATIC FROM 850- 500MB. AGAIN TRENDED TOWARD COOLER OF GUIDANCE LOWS TONIGHT THRU MON NIGHT WITH THE LONG NIGHTS AND SOILS STILL COOL. WITH THE AIRMASS MOIST AND HUMID...FAVORED A BLEND OF THE NUMERICAL GUIDANCE HIGHS FOR SAT THRU MON. .LONG TERM...TUESDAY THRU FRIDAY 312 PM CDT FRI MAR 16 2012 16.00Z GFS/ECMWF IN REMARKABLY GOOD AGREEMENT WITH EACH OTHER AND THEIR PREVIOUS RUNS TUE/WED AS THE ROCKIES TROUGH MOVES SLOWLY EAST INTO THE CENTRAL CONUS. 16.12Z GFS/ECMWF/GEM IN VERY GOOD AGREEMENT WITH EACH OTHER THRU WED...BUT DO TREND A BIT MORE PROGRESSIVE WITH THE TROUGH BY THE MIDDLE OF NEXT WEEK. GEM AND ESPECIALLY UKMET OFFER LESS PROGRESSIVE SOLUTIONS. GFS/ECMWF BEGIN TO DIVERGE ON SPEED OF THE LOW/TROUGH THU/FRI AS IT SLOWLY LIFTS NORTHEAST INTO THE MID/ UPPER MS VALLEY. MODELS DO TREND A BIT FURTHER NORTH WITH THE MID LEVEL LOW THU/FRI VS. THEIR 15.00Z RUNS. GIVEN THE GOOD CONSISTENCY TUE/WED AND MODELS IN LINE WITH THE ENSEMBLE MEANS... LONG-TERM FCST CONFIDENCE GOOD TUE/WED. LONG-TERM FCST CONFIDENCE AVERAGE THU/FRI WITH THE BETWEEN MODEL AND 16.00Z/16.12Z RUN DIFFERENCE. WITH THE SFC-MID LEVEL TROUGH IN THE PLAINS TUE/WED... DEEP...MOIST...MERIDIONAL FLOW AHEAD OF THE TROUGH IS OVER THE UPPER MIDWEST. SURGES OF PW IN THE 1 TO 1.5 INCH RANGE PUSH NORTH ACROSS THE AREA WITH SFC/MID LEVEL WAVES RIPPLING NORTH IN THE DEEP SOUTHERLY FLOW. WITH THE APPROACH OF THE SFC-MID LEVEL TROUGH AND ASSOCIATED CONVERGENCE/ LIFT AND THE VERY MOIST AIRMASS...SHRA EXPECTED TO SPREAD SLOWLY EAST ACROSS THE FCST AREA TUE THRU WED. PRECIP CHANCES IN THE 30-65 PERCENT RANGE TUE-WED...WITH THE HIGHEST CHANCES SLOWLY MOVING EAST ACROSS THE FCST AREA LOOKING GOOD. WITH THE DEEP MOIST AIRMASS AND PLENTY OF CLOUD COVER EXPECTED... INSTABILITY APPEARS TO BE MARGINAL MUCH OF THE TUE-FRI PERIOD. DID LEAVE A CHANCE OF TSRA IN GRIDS FOR TUE/WED GIVEN THE VERY MOIST AIRMASS/INCREASING LIFT...THEN ISOLATED FOR THU/FRI WITH THE AREA NORTH OF ANY 850-500MB LOW. FCST A LITTLE MORE UNCERTAIN THU/FRI DEPENDING ON WHERE/HOW QUICKLY THE MID LEVEL LOW/TROUGH LIFTS TOWARD THE REGION. WITH PLENTY OF MOISTURE LOOKING TO WRAP AROUND THE SFC- MID LEVEL CIRCULATION AND INTO THE AREA...25-40 PERCENT -SHRA CHANCES CERTAINLY SEEM WARRANTED FOR LATE NEXT WEEK. TEMPERATURES WILL COOL FOR TUE THRU FRI WITH PLENTY OF CLOUDS AND THE SHRA EXPECTED ACROSS THE AREA WITH THE APPROACH/PASSAGE OF THE TROUGH AXIS. EVEN SO...TEMPS WILL STILL REMAIN WELL ABOVE MID MARCH NORMALS THRU THE LONG-TERM PERIOD. MODEL/ENSEMBLE CONSENSUS DATA IN THE DAY 4-7 FCST GRIDS LOOKS WELL TRENDED. && .AVIATION... 605 PM CDT FRI MAR 16 2012 ITS BEEN A DIFFICULT PAST FEW DAYS IN RELATION TO THE FOG POTENTIAL. BREEZY WINDS JUST OFF THE SFC WERE THE LIKELY CULPRIT FOR INHIBITING SUB 1SM VSBYS DEVELOPING AFTER 06Z LAST NIGHT. WINDS WILL STAY UP TONIGHT...WITH BUFKIT SOUNDINGS POINTING TO 10 TO 15 KTS BY 100-200 FT. NOCTURNAL INVERSION DOES DEVELOP...BUT THERE DOESN/T APPEAR TO BE TOO MUCH DECOUPLING. THE RELATIVELY MOIST AIR MASS FOR MID MARCH WILL REMAIN IN PLACE...WITH SFC TDS IN THE UPPER 50S TO AROUND 60 THROUGH THE WEEKEND. STILL...FEEL THE WINDS SHOULD MITIGATE ANY DENSE FOG...ALTHOUGH SOME 5SM BR LOOKS POSSIBLE. AFTERNOON INSTABILITY WITH NEARLY 300 PERCENT OF NORMAL PW IS AMPLE FUEL FOR SHRA/TS...BUT HAVING A HARD TIME FINDING A KICKER. A WARM FRONT IS WELL NORTH NOW...AND FCST SOUNDINGS SUGGEST MOST OF THE INSTABILITY IS HOUSED ABOVE A LOW/MID LEVEL INVERSION THAT HANGS THROUGH SAT-SUN. SO...THINK THE PCPN THREAT WILL BE VERY LOW UNTIL EARLY NEXT WEEK. CURRENT ISOLD -SHRA NEAR KLSE WILL QUICKLY DIE OFF AFTER SUNDOWN. A TIGHT PRESSURE GRADIENT WILL HOLD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THIS WEEKEND...AND BREEZY SOUTHERLY WINDS WILL CONTINUE. MIXING VIA BUFKIT SOUNDINGS SUGGEST AFTERNOON GUSTS UPWARDS OF 30 KTS AT KRST. && .CLIMATE...TODAY THROUGH TUESDAY 312 PM CDT FRI MAR 16 2012 RECORD HIGHS AND RECORD WARM LOWS ARE POSSIBLE THRU TUE /ESPECIALLY SAT/SUN/ AS AN UNSEASONABLY WARM AND MOIST AIR MASS CONTINUES TO RESIDE ACROSS THE UPPER MIDWEST. TEMPERATURES SHOULD BEGIN COOLING MON/TUE AS CLOUDS/ -SHRA INCREASE ACROSS THE AREA...HOWEVER RECORDS ON THOSE DAYS COMPARED TO FORECASTS STILL SUGGEST SOME POTENTIAL TO BREAK THEM. && .ARX WATCHES/WARNINGS/ADVISORIES... 312 PM CDT FRI MAR 16 2012 WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION.....RIECK CLIMATE......AJ/RRS
Hazardous weather outlook, Mar 16, 3:29 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 329 PM CDT FRI MAR 16 2012 IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033-171200- BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER- OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA- 329 PM CDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH FRIDAY ACROSS THE ENTIRE AREA. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED AT THIS TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-171200- ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-HOUSTON-JACKSON- JUNEAU-LA CROSSE-MONROE-RICHLAND-VERNON-WINNESHIEK- 329 PM CDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...FAR SOUTHWEST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SMALL HAIL...BRIEF HEAVY RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS WITH ANY STORMS THAT DO DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH FRIDAY ACROSS THE ENTIRE AREA. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HAIL WOULD BE APPRECIATED THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.